# SDR AALA202304107746

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 22,497 hours, 3,319 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 426000314
- Part serial: 47M77V
- Condition: No Test
- Part time: 22,497 hours, 3,319 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REJECTED TAKEOFF DUE TO AUTOSPEED BRAKE OPERATIONAL TEST FAILED. REPLACED SPEEDBRAKE AND STABILIZER CUTOUT CONTROL MODULE PER AMM 27-61-03.
